# SDR UPS00534527

- Difficulty date: December 5, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R/H ENGINE #1 F/LOOP NO TEST. #2 ON DEFERRAL ***SUPPLEMENTAL MRR***     REMOVED AND REPLACED #1 FIRE LOOP PER MM 26-11-00
